# SDR CA050720003

- Difficulty date: July 4, 2005
- Submitted: August 3, 2005
- Operation: General aviation
- Make and model: Dhav DHC2*
- Aircraft time: 16,908 hours
- Engine: Pwa R985AN14B
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Stud
- Condition: Cracked
- Location: Engine Case
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AIRCRAFT 100HR INSPECTION, A SMALL CRACK WAS FOUND RUNNING FROM THRU BOLT TO A CYLINDER HOLD DOWN STUD ON REAR HALF OF POWER SECTION CASE BETWEEN NR 3 AND NR 4 CYLINDERS.  ENGINE REMOVED FROM SERVICE FOR REPAIRS.
